An unusual cause of severe hyperkalemia in a dialysis patient.

@article{Papadogiannakis2007AnUC,
  title={An unusual cause of severe hyperkalemia in a dialysis patient.},
  author={Apostolos Papadogiannakis and Dimitris Xydakis and Maria Sfakianaki and Konstantinos Kostakis and Antonios Zouridakis},
  journal={Journal of cardiovascular medicine},
  year={2007},
  volume={8 7},
  pages={541-3}
}
Hyperkalemia is a common clinical problem in dialysis patients. We wish to present an unusual case of severe hyperkalemia caused by fragmentation haemolysis in a dialysis patient with a prosthetic aortic valve. A 45-year-old man with a 5-year history of end-stage renal disease under dialysis, a known history of paroxysmal atrioventricular nodal re-entrant tachycardia and aortic valve replacement, presented to our department with a recent history of palpitation and profound generalized muscle… CONTINUE READING